# SDR VNAA20231120004

- Difficulty date: October 31, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 20,414 hours, 18,203 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: CC670123016
- Part serial: UNK
- Condition: Worn
- Location: Zone 600
- Part time: 20,414 hours, 18,203 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON LEADING EDGE ACCESS PANELS 622 AR AND 622BR ALSO NICK ON ACCESS PANEL 622BR.  REPAIRED PER EA 23-C9-57-1502 REV IR. SECTION III - PERMANENT REPAIR AND EA 23-C9-57-1503 REV IR. SECTION III - PERMANENT REPAIR
